# SDR AALA202402231602

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 42,917 hours, 5,063 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar
- Part number: UNKNOWN
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION LEFT HAND FRONT SPAR LOWER CHORD IS DUE PER EO 5722B008-005. MODIFICATION OF CENTER WING SECTION RIGHT HAND FRONT SPAR LOWER CHORD WAS ACCOMPLISHED PER EO 5722B008-005. THIS ACCOMPLISHES BOEING SB 777-57A0122.
